# SDR DALA2015120407386

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE CRACKED BS 674 AT LT OTBD SEAT TRACK FWD OF SEAT TRACK ATTACH POINT,  BELOW FLOOR.  REPAIRED CRACKED CUSP MEMBRANE AT BS 674 IAW SRM 53-00-55, REPAIR 4.
